| Model Number |
773621 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported the enteral feeding sets were leaking the content.There was no patient injury.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A physical sample was not received for the investigation.However, three photos were provided.The photos were reviewed, and the reported issue was confirmed.The photos appear to show that a damaged feeding set was received by the customer.The root cause was determined to be associated with the manufacturing process, specifically the rf sealing machine process.As part of continuous improvements, corrective action to replace the rf sealing machine has been addressed.No further corrective actions are applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.